ON SOME ERROR-CORRECTING LINEAR CODES

Full Article - PDF

Published: 2017-04-03

Page: 56-62


N. S. DARKUNDE *

School of Mathematical Sciences, Swami Ramanand Teerth Marathwada University, Nanded, Maharashtra, India

A. R. PATIL

Department of Mathematics, Shri Guru Gobind Singhji Institute of Engineering and Technology, Nanded, India.

*Author to whom correspondence should be addressed.


Abstract

We are going to study some linear codes especially The Reed-Muller Codes R(1; 2) , R(1; 3) and the self-dual (8; 4) code C. In whole discussion, we will restrict ourselves to nite eld with two elements We are going to comment about error correcting capability of these codes via the use of Gröbner basis technique.

Keywords: Linear codes, Gröbner basis, Reed-Muller code


How to Cite

DARKUNDE, N. S., & PATIL, A. R. (2017). ON SOME ERROR-CORRECTING LINEAR CODES. Asian Journal of Mathematics and Computer Research, 17(1), 56–62. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/917

Downloads

Download data is not yet available.